# SDR CA000404039

- Difficulty date: February 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 6,768 hours
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Access Door
- Component: Ee Compartment, Cndair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN HOUSING AROUND DOOR SHAFT HANDLE 100 PERCENT OF ITS CIRCUMFERENCE.  CAMPAIGN WAS DONE TO VERIFY ALL A/C AND TO REPLACE ALL HANDLE ASSEMBLES AFFECTED.  NEW HANDLE INSTALLED.
